MAUDE Adverse Event Report: OSCOR INC. INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER

OSCOR INC. INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER
Model Number 0052-3021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was used for treatment.The device was discarded and there was no specific device performance related failure reported by the user.Cause of the bleeding is related to non oscor device used in procedure.The investigation will focus on a review of product documentation.The device history record was reviewed to confirm that the device passed all applicable inprocess and final inspections.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.
 
Event or Problem Description
It was reported that patient was presented to physician for right ventricle (rv) failure.Acute myocardial infarction (ami)/cardiogenic shock (cgs) procedure there was bleeding at the sheath insertion site while using a 23 fr introducer.Femstop was applied after 30 plus minutes of manual pressure.Femstop was removed by cardiothoracic surgery (ct) surgeon.Ct surgeon added additional mattress suture, then re-applied femstop.Patient loose 250cc of blood loss.Initially the sutures placed by the ic were probably shallow to the skin.The surgical pa and ct surgeon went deeper with their sutures.They did an ultrasound to confirm that there was not a perforation.Femstop was in place for 6 hours and hemostasis achieved.The patient was on support for four (4) days.There was no product performance issue reported.As per physician, size discrepancy between the rp pump and the repo sheath was the cause for the bleed.No other intervention was needed.No additional information is available.

Brand Name
INTRODUCER KIT FOR IMPELLA®
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor, fl
MDR Report Key9813687
Report Number1035166-2020-00019
Device Sequence Number2770566
Product Code DYB
UDI-Device Identifier00813502010558
UDI-Public00813502010558
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Model Number0052-3021
Device Catalogue Number0052-3021
Device Lot NumberC1-14183
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR